No Cover Image

Journal article 1181 views 113 downloads

Type IIB supergravity solutions with AdS5 from Abelian and non-Abelian T dualities

Niall T. Macpherson, Carlos Núñez, Leopoldo A. Pando Zayas, Vincent G. J. Rodgers, Catherine A. Whiting, Carlos Nunez Orcid Logo

Journal of High Energy Physics, Volume: 2015, Issue: 2

Swansea University Author: Carlos Nunez Orcid Logo

DOI (Published version): 10.1007/JHEP02(2015)040

Published in: Journal of High Energy Physics
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa22056
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 2